# SDR AALA202203301504

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 25,317 hours, 3,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR AURAL ALERT NO FIRE CONFIRMED BUT HEAT FELT ON PANEL ALERT WENT AWAY AFTER 1 MINUTE, 3L-1LC. VISUAL INSPECTION PERFORMED. SMOKE DETECTOR AND THERMAL INDICATION CHECKS NORMAL. PER AMM 26-13-00
